Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
ON PERFECT POWERS IN LINEAR RECURRENCE SEQUENCES OF INTEGERS
Yann BUGEAUDHajime KANEKO
Author information
JOURNALS FREE ACCESS

2019 Volume 73 Issue 2 Pages 221-227

Details
Abstract

We prove that there are only finitely many perfect powers in any linear recurrence sequence of integers of order at least two and whose characteristic polynomial is irreducible and has a dominant root.

Information related to the author
© 2019 Faculty of Mathematics, Kyushu University
Next article
feedback
Top